MathSciNet Relay Station
MathSciNet bibliographic data
MR2806391 15A24 (65F20)
Zhang, Fengxia; Li, Ying; Guo, Wenbin; Zhao, Jianli Least squares solutions with special structure to the linear matrix equation $AXB=C$. Appl. Math. Comput. 217 (2011), no. 24, 10049–10057.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement